# SDR AALA20120819004

- Difficulty date: August 19, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 35,732 hours, 14,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR: RIGHT Z-CHANNEL SIDE PLATE FROM STATIONS 727+4 TO 767 HAS NUMEROUS AREAS OF CORROSION.  REPLACED RIGHT Z-CHANNEL SIDE PLATE FROM STATIONS 727+4 TO 767 PER SRM 53-00-53-2R 5.
